My husband, 5 years ago was diagnosed with optic neuopathy, he is legally blind. A year after that by accident he was diagnosed with Hep B. his numbers were very high. during this he was put through a liver biospy and also has cirrohsis of the liver. His doctor put him on Hepsera and Baraclude. His numbers went down so low the virus was undetectable. The Dr. still kept him on the meds. for fear that he might get a worse case od the virus. Last year my husband was very sick. He was very weak could not walk without a walker,could not even turn over in the bed. His primary dr. put him in the Hospital overnight his Potassium level was so low it was affecting his heart.
He thought that was the cause of the muscle weakness and pain he was in. He went to his kidney specialist and he found that his kidneys were not in good shape. He talked to his liver Dr. about taking him off the liver meds. since the virus was undetectable. He wanted to then see how his kidneys would do.He schedule him for a kidney biopsy. I talked to the dr. myself and asked him to please wait and give him more time off the liver meds. Well time was on our side his kidneys bounced back. My husband gained his strenght back no longer needs a walker. Now we foundout about six months ago his nymbers were going up againe. the Dr. put him on Baraclude every other day. His numbers are down again. We found out that he has AVN of both hips. He was schedule for one hip tp be done on 4-02-10 but had a very bad reaction to the shot Procrit, had to stay over night in the hospital for that. He was to have 3 more of these injections before the surgery. We have canceled the surgery. Since getting the shot he has increased fatique and just feels not well' We do not feel that he is well enough for this sugery. I have been looking at articles on the computer that he is at a increase rate of something going wrong with this surgery because of his other health problems is this true? Right now this is a elective surgery.